# SDR DALA2023110709163

- Difficulty date: November 7, 2023
- Submitted: November 7, 2023
- Operation: Air carrier
- Aircraft: N920AT
- Make and model: Boeing 717-200
- Aircraft serial: 55083
- Aircraft time: 49,570 hours, 34,594 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON WALK AROUND DURING THE SERVICE CHECK, MAINTENANCE FOUND THAT THE AFT RIGHT HAND EXTERIOR EMERGENCY LIGHT STAYS ON AT ALL TIMES. MAINTENANCE REPLACED RELAY R2-273 PER B717 SWPM CHAPTER 20-25 AND REPLACED THE OVERWING EMERGENCY LIGHT BATTERY PACK AND CHARGER (B5-125) PER B717 AMM 33-51. OPERATIONAL CHECK WAS GOOD. THE AIRCRAFT IS OKAY FOR SERVICE. (LP #6886188)
